# SDR DALA2022041902695

- Difficulty date: April 16, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 108,398 hours, 15,915 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 189 RHW I/B FLAP MAIN FLAP UPPER SURFACE DELAMINATION FROM I/B EDGE 32 INCH AND AFT EDGE 6 INCH. CORRECTIVE ACTION: RHW I/B FLAP MAIN FLAP UPPER SURFACE REPAIRED FROM I/B EDGE 32 INCH AND AFT EDGE 6 INCH AS PER B767-300 SRM 57-53-01-2R-01 & SRM 51-70-05. (2198435)
